PUBLICATIONS 2025

  • A bijective look at gapfree partitions: between local and global 
    Shane Chern, Shishuo Fu, Dazhao Tang
    Ramanujan J (2025) Vol. 67, Nr. 34.
    DOI: 10.1007/s11139-025-01078-7 (associated to Project 6)
  • A generalization of conjugation of integer partitions
    Seamus Albion, Theresia Eisenkölbl, Ilse Fischer, Moritz Grangl, Hans Höngesberg, Christian Krattenthaler, Martin Rubey
    Electronic J. Combin. (2025),  Vol. 32, Nr. 2.
    DOI: 10.37236/13489 (associated to Project 4 and 6)
  • Bootstrap Percolation on the High-Dimensional Hamming Graph
    Mihyun Kang, Michael Missethan, Dominik Schmid
    SIAM Journal on Discrete Mathematics (2025), Vol. 39, Nr. 4.
    DOI: 10.1137.24M1670937 (associated to Project 5)

Preprints 2025

  • Superdiffusive Central Limit Theorem for the Stochastic Burgers Equation at the critical dimension
    Giuseppe Cannizzaro, Quentin Moulard, Fabio Toninelli
    arXiv:2501.00344 (associated to Project 9)
  • Sharp character bounds and cutoff profiles for symmetric groups
    Sam Olesker-Taylor, Lucas Teyssier, Paul Thévenin 
    arXiv:2503.12735 (associated to Project 2)
  • The Ising model on cubic maps: arbitrary genus
    Mireille Bousquet-Mélou, Ariane Carrance, Baptiste Louf
    arXiv:2504.00768 (associated to Project 2)
  • Arithmetic properties of the Taylor coefficients of differentially algebraic power series
    Christian Krattenthaler, Tanguy Rivoal
    arXiv:2502.09259 (associated to Project 6)
  • A positivity conjecture for a quotient of q-binomial coefficients
    Mona Gatzweiler, Christian Krattenthaler 
    arXiv:2502.06032 (associated to Project 6)
  • Refined enumeration of two-rowed set-valued standard tableaux via two-coloured Motzkin paths
    Christian Krattenthaler
    arXiv:2501.09208 (associated to Project 6)
  • The scaling limit of random 2-connected series-parallel maps
    Daniel Amankwah, Jakob Björnberg, Sigurdur Örn Stefánsson, Benedikt Stufler, Joonas Turunen
    arXiv:2503.19705 (associated to Project 8)
  • Universality of the matching number in percolated regular graphs
    Sahar Diskin, Mihyun Kang, and Lyuben Lichev
    arXiv:2503.11242 (associated to Project 5)
  • Counting independent sets in expanding bipartite regular graphs
    Mauricio Collares, Joshua Erde, Anna Geisler, and Mihyun Kang
    arXiv:2503.22255 (associated to Project 5)
  • Counting independent sets in percolated graphs via the Ising model
    Anna Geisler, Mihyun Kang, Michail Sarantis, and Ronen Wdowinski
    arXiv:2504.08715 (associated to Project 5)
  • Off-diagonally symmetric alternating sign matrices
    Nishu Kumari
    arXiv:2503.18685 (associated to Project 4)
  • Nearly spanning cycle in the percolated hypercube
    Michael Anastos, Sahar Diskin, Joshua Erde, Mihyun Kang, Michael Krivelevich, and Lyuben Lichev
    arXiv:2505.04436 (associated to Project 5)
  • Dimers with layered disorder
    Fabio Toninelli, Quentin Moulard
    arXiv:2507.11964 (associated to Project 9)
  • Scaling limits of multitype Bienaymé trees
    Louigi Addario-Berry, Philipp Beltran, Benedikt Stufler, and Paul Thévenin
    arXiv:2507.23241 (associated to Project 2 and Project 8)
  • Cycle lengths in the percolated hypercube
    Michael Anastos, Sahar Diskin, Joshua Erde, Mihyun Kang,  Michael Krivelevich and Lyuben Lichev
    arXiv:2506.16858 (associated to Project 5)
  • Gibbs partitions and lattice paths
    Niccolò Bosio, Markus Kuba, Benedikt Stufler
    arXiv:2411.03930 (associated to Project 8)
  • Hall's theorem for reconfigurations and higher dimensional topological connectedness
    Ronen Wdowinksi
    arXiv:2511.04863 (associated to Project 5)

PUBLICATIONS 2024

  • Bounded Littlewood identity related to alternating sign matrices
    Ilse Fischer
    Forum of Mathematics, Sigma (2024), Vol. 12:e124 1–44,
    DOI: 10.1017/fms.2024.70 (associated to Project 4)

Preprints 2024

  • Convergence of dynamical stationary fluctuations.
    Cyril Labbé, Benoît Laslier, Fabio Toninelli, Lorenzo Zambotti
    arXiv:2404.18803 (associated to Project 9)
  • Conformally invariant boundary arcs in double dimers.
    Marcin Lis, Lucas Rey, Kieran Ryan
    arXiv:2409.18015 (associated to Project 7)
  • Zeros of planar Ising models via flat SU(2) connections.
    Marcin Lis
    arXiv:2409.19639 (associated to Project 7)
  • Universal behaviour of majority bootstrap percolation on high-dimensional geometric graphs.
    Mauricio Collares, Joshua Erde, Anna Geisler, Mihyun Kang
    arXiv:2406.17486 (associated to Project 5) 
  • Large matchings and nearly spanning, nearly regular subgraphs of random subgraphs.
    Sahar Diskin, Joshua Erde, Mihyun Kang, and Michael Krivelevich 
    arXiv:2407.16458 (associated to Project 5)
  • Multiple Rogers-Ramanujan type identities for torus links.
    Shane Chern
    arXiv:2411.07198 (associated to Project 6)
  • A generalization of conjugation of integer partitions
    Seamus Albion, Theresia Eisenkölbl, Ilse Fischer, Moritz Gangl, Hans Höngesberg, Christian Krattenthaler, Martin Rubey
  • arXiv:2407.16043 (associated to Project 4 and 6)

  • Near-critical dimers and massive SLE
  • Nathanael Berestycki, Levi Haunschmid-Sibitz
    arXiv:2203.15717 (associated to Project 2)